# SDR DALA2017060104402

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 41,521 hours, 27,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT CUSP MEMBRANE FROM STA Y=894 TO Y=896, BTW X=58-60 REF CARD 385. REPAIR WAS PERFORMED PER SRM 53-00-55-2R. HFEC INSPECTION WAS ACCOMPLISHED AFTER DAMAGE REMOVED AND NO CRACKS WERE FOUND PER NDT SPM 06-10-01.001. SPLICE WAS REMOVED AND INSTALLED PER SRM 51-41-05.
